Translator Disclaimer
August 2019 Non-Gaussian limit theorem for non-linear Langevin equations driven by Lévy noise
Alexei Kulik, Ilya Pavlyukevich
Ann. Inst. H. Poincaré Probab. Statist. 55(3): 1278-1315 (August 2019). DOI: 10.1214/18-AIHP919

Abstract

In this paper, we study the small noise behaviour of solutions of a non-linear second order Langevin equation $\ddot{x}^{\varepsilon}_{t}+|\dot{x}^{\varepsilon}_{t}|^{\beta}=\dot{Z}^{\varepsilon}_{\varepsilon t}$, $\beta\in\mathbb{R}$, driven by symmetric non-Gaussian Lévy processes $Z^{\varepsilon}$. This equation describes the dynamics of a one-degree-of-freedom mechanical system subject to non-linear friction and noisy vibrations. For a compound Poisson noise, the process $x^{\varepsilon}$ on the macroscopic time scale $t/\varepsilon$ has a natural interpretation as a non-linear filter which responds to each single jump of the driving process. We prove that a system driven by a general symmetric Lévy noise exhibits essentially the same asymptotic behaviour under the principal condition $\alpha+2\beta<4$, where $\alpha\in[0,2]$ is the “uniform” Blumenthal–Getoor index of the family $\{Z^{\varepsilon}\}_{\varepsilon>0}$.

Dans cet article, nous étudions le comportement du bruit des solutions d’une équation de Langevin non linéaire du second ordre $\ddot{x}^{\varepsilon}_{t}+|\dot{x}^{\varepsilon}_{t}|^{\beta}=\dot{Z}^{\varepsilon}_{\varepsilon t}$, $\beta\in\mathbb{R}$, dirigée par un processus de Lévy $Z^{\varepsilon}$ symétrique et non Gaussien. Cette équation décrit la dynamique d’un système mécanique à un degré de liberté soumis à un frottement non linéaire et à des vibrations aléatoires. Pour un bruit de Grenaille (quantique, shot noise), le processus $x^{\varepsilon}$ sur l’échelle de temps macroscopique $t/\varepsilon$ s’interprète naturellement comme un filtre non linéaire qui réagit à chaque saut du processus $Z$. Nous montrons qu’un système conduit par un bruit de Lévy symétrique présente le même comportement asymptotique sous la condition principale $\alpha+2\beta<4$, où $\alpha\in[0,2]$ est l’indice Blumenthal–Getoor « uniforme » de la famille $\{Z^{\varepsilon}\}_{\varepsilon>0}$.

Citation

Download Citation

Alexei Kulik. Ilya Pavlyukevich. "Non-Gaussian limit theorem for non-linear Langevin equations driven by Lévy noise." Ann. Inst. H. Poincaré Probab. Statist. 55 (3) 1278 - 1315, August 2019. https://doi.org/10.1214/18-AIHP919

Information

Received: 5 July 2017; Revised: 13 May 2018; Accepted: 11 July 2018; Published: August 2019
First available in Project Euclid: 25 September 2019

zbMATH: 07133722
MathSciNet: MR4010936
Digital Object Identifier: 10.1214/18-AIHP919

Subjects:
Primary: 60F05
Secondary: 60G51, 60H10, 60J25, 70F40, 70L05

Rights: Copyright © 2019 Institut Henri Poincaré

JOURNAL ARTICLE
38 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.55 • No. 3 • August 2019
Back to Top